# SDR SWIA2020021848622

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME AT FS295.00 AND STRG 19R HAS CORROSION.    (C-CHECK) RO 2/14/2020   REMOVED CORROSION FROM DISCREPANT AREA OF FRAME AT FS295 AND STR19R REF. CRJ900 SRM, FOUND TO BE OUT OF LIMITS REF. CRJ900 SRM, REPAIRED FRAME REF. BOMBARDIER REO. ALL STEPS 1 THROUGH 4 OF BOMBARDIER REO.
